# SDR DALA2022031601756

- Difficulty date: March 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 RH WING CENTER SECTION REAR SPAR WEB NEAR REAR SPAR BULKHEAD FITTING (PICKLE FORK) LH UPPER CORNER CORROSION. CORRECTIVE ACTION: CORROSION REMOVED AND ACCOMPLISHED AS PER PRI597131- 14. REV 0. (2158796)
